Dristan Nasal Mist is used for the relief of nasal congestion. This mentholated formula is fasting acting and long lasting. Dristan Nasal temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies.
Oxymetazoline hydrochloride 0.05% w/v.
Benzalkonium chloride, benzyl alcohol, camphor, disodium edetate, ethyl alcohol, eucalyptol, hypromellose, menthol, phosphoric acid, sodium chloride, sodium phosphate, water.
For adults only. Keep out of reach of children. Do not exceed the recommended dose. Do not use for more than 3 days. Frequent and prolonged use may cause nasal congestion to recur or worsen. If symptoms persist, consult a doctor.
• May cause temporary discomfort such as stinging, burning, sneezing or an increase in nasal discharge.
• Do not use if you have an allergy to any of the listed ingredients.
• Do not use if you have high blood pressure, heart disease, diabetes, thyroid disease, difficulty urinating due to prostate enlargement, or if you are pregnant or nursing unless directed by your doctor.
• Do not combine with other decongestant products.
• In case of overdose, call a doctor or poison control centre immediately, even if there are no symptoms.
Adults 12 years and over: Use every 10 to 12 hours as required. Maximum 2 doses in 24 hours. Do not use for more than 3 consecutive days.
Children under 12 years: Do not use.